Complexity of independent set reconfigurability problems

Marcin Kamiski, Paul Medvedev, Martin Milanič

Research output: Contribution to journalArticlepeer-review

126 Scopus citations


We study problems of reconfigurability of independent sets in graphs. We consider three different models (token jumping, token sliding, and token addition and removal) and analyze relationships between them. We prove that independent set reconfigurability in perfect graphs (under any of the three models) generalizes the shortest path reconfigurability problem in general graphs and is therefore PSPACE-complete. On the positive side, we give polynomial results for even-hole-free graphs and P4-free graphs.

Original languageEnglish (US)
Pages (from-to)9-15
Number of pages7
JournalTheoretical Computer Science
StatePublished - Jun 29 2012

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • General Computer Science


Dive into the research topics of 'Complexity of independent set reconfigurability problems'. Together they form a unique fingerprint.

Cite this